Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 16, 2007, 2:42 AM EST for 5 counties in Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2007, 2:42 AM EST (07:42 UTC)
- Expired
- Dec 16, 2007, 3:15 AM EST
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 2:45 AM EST | TORNADO 1 | 5 Se Alachua, FL | PATH LENGTH WAS ESTIMATED AT 3/4 MILE AND AVERAGED ABOUT 200 YARDS WIDE. ESTIMATED MAX WINDS WERE 90-95 MPH. NUMEROUS PINE TREES WERE SNAPPED. A FEW PINES WERE UPROOTED. A PORTION OF A MASONRY WALL ON A SMALL FARM OUTBUILDING WAS KNOCKED OVER AND THE METAL ROO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 15, 9:42 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 160742 TORJAX FLC001-007-019-107-125-160815- /O.NEW.KJAX.TO.W.0031.071216T0742Z-071216T0815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 AM EST SUN DEC 16 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA BRADFORD COUNTY IN NORTHERN FLORIDA SOUTHERN UNION COUNTY IN NORTHERN FLORIDA WESTERN CLAY COUNTY IN NORTHEAST FLORIDA WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA * UNTIL 315 AM EST * AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF GAINESVILLE...MOVING EAST AT 45 MPH. * THE TORNADO WILL BE NEAR... ORANGE HEIGHTS AND NEW RIVER BY 255 AM EST... SAMPSON BY 300 AM EST... STARKE AND MELROSE BY 305 AM EST... LAKE GENEVA BY 310 AM EST... KINGSLEY BY 315 AM EST... SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3012 8194 2965 8192 2966 8242 2994 8246 TIME...MOT...LOC 0742Z 248DEG 39KT 2976 8236 $$ CARROLL
2 follow-up statements
000 WWUS52 KJAX 160800 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 259 AM EST SUN DEC 16 2007 FLC125-160809- /O.CAN.KJAX.TO.W.0031.000000T0000Z-071216T0815Z/ UNION FL- 259 AM EST SUN DEC 16 2007 ...THE TORNADO WARNING FOR SOUTHERN UNION COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2965 8192 2966 8232 2994 8234 3012 8194 TIME...MOT...LOC 0759Z 248DEG 39KT 2983 8216 $$ FLC001-007-019-107-160815- /O.CON.KJAX.TO.W.0031.000000T0000Z-071216T0815Z/ ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL- 259 AM EST SUN DEC 16 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EST FOR WESTERN PUTNAM...WESTERN CLAY...BRADFORD AND NORTHEASTERN ALACHUA COUNTIES... AT 257 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WALDO...OR 11 MILES NORTHWEST OF MELROSE...MOVING EAST NORTHEAST AT 45 MPH. THE TORNADO WILL BE NEAR... KEYSTONE HEIGHTS...STARKE AND MELROSE BY 305 AM EST... LAKE GENEVA AND PUTNAM HALL BY 310 AM EST... KINGSLEY AND LAWTEY BY 315 AM EST... SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2965 8192 2966 8232 2994 8234 3012 8194 TIME...MOT...LOC 0759Z 248DEG 39KT 2983 8216 $$ CARROLL
000 WWUS52 KJAX 160817 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 AM EST SUN DEC 16 2007 FLC001-007-019-107-160826- /O.EXP.KJAX.TO.W.0031.000000T0000Z-071216T0815Z/ ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL- 316 AM EST SUN DEC 16 2007 ...THE TORNADO WARNING FOR WESTERN PUTNAM...WESTERN CLAY...BRADFORD AND NORTHEASTERN ALACHUA COUNTIES EXPIRED AT 315 AM EST... STRONG STORMS ARE STILL EXPECTED ACROSS THE AREA CAPABLE OF PRODUCING DAMAGING WINDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2965 8192 2966 8232 2994 8234 3012 8194 TIME...MOT...LOC 0800Z 248DEG 39KT 2983 8215 $$ ENYEDI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 16, 1:53 AM EST, 49 minutes earlier.
Area forecast discussion, Dec 16, 1:53 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 AM EST SUN DEC 16 2007
...TORNADO WATCH IN EFFECT THROUGH 6 AM THIS MORNING...
...MUCH COLDER AIR WILL FILTER OVER THE AREA TODAY...
.SYNOPSIS...AN EXTENSIVE LINE OF PRE-FRONTAL PRECIP IS MAKING ITS
WAY THROUGH OUR CWA TONIGHT WITH A BROAD AREA OF HEAVY RAIN ACROSS
SE GA WITH A FEW ISOLD TS...WHILE THE STRONGER STORMS EXIST OVER OUR
FL ZONES WHERE GOMEX INSTABILITY HAS ADVECTED INLAND. POTENTIAL
STILL EXISTS FOR A FEW ISOLD SVR STORMS WITH THE MAIN CONCERNS BEING
DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO. THE LEADING
EDGE OF THE ACTUAL COLD FRONT IS NOW MAKING ITS WAY THROUGH THE
CENTRAL FL PANHANDLE AND SHOULD PRESS THROUGH OUR AREA THIS MORNING
AFTER DAYBREAK WHICH ONLY A THIN LINE OF SHRA POSSIBLE.
.SHORT TERM...TODAY THROUGH TUE...
MUCH COLDER AIR WILL FILTER OVER THE AREA TODAY AS A STRONG SURFACE
HIGH BUILDS OVER OUR THE GULF COAST STATES. TEMPS BELOW CLIMO ARE
EXPECTED THROUGH TUESDAY AS THE RIDGE SHIFTS EAST THROUGH PERIOD.
TODAY...FOLLOWING THE PASSAGE OF THE PRE-FRONTAL SQUALL LINE EARLY
THIS MORNING STRONG COLD AND DRY AIR ADVECTION WILL FILTER OVER THE
AREA. BOSTON TECHNIQUE SUPPORTS WIND GUSTS ACROSS MUCH OF THE AREA
TO 30 KTS WHICH WILL NOT ONLY SUPPORT A LAKE WIND ADVISORY FOR ALL
ZONES TODAY BUT ALSO HELP TO ERODE LOW STRATUS WHICH IS TRAILING THE
SURFACE FRONT. EXPECT PARTLY CLOUDY TO MOSTLY CLEAR SKIES ACROSS THE
ENTIRE CWA THIS AFTN. MAX TEMPS WILL LIKELY BE REALIZED EARLY THIS
MORNING BEFORE SUNRISE...THEN FALL THROUGH THE DAY INTO THE MID 50S
GA TO LOWER 60S FL.
TONIGHT...PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH TO KEEP LOW
LEVELS MIXED ENOUGH TO PREVENT FROST TONIGHT DESPITE A WIDESPREAD
FREEZE INLAND. HAVE UPGRADED THE FREEZE WATCH TO A WARNING ALL
INLAND ZONES. SFC SPEEDS AROUND 5-10 MPH WILL MAKE FOR WIND CHILLS
IN THE LOW TO MID 20S BY DAYBREAK...BUT A WIND CHILL ADVISORY IS NOT
ANTICIPATED ATT SINCE THE LIGHTEST SPEEDS ARE EXPECTED AROUND THE
TIME OF MIN TEMPS.
MON & MON NIGHT...AN UNSEASONABLY COLD DAY MON WITH MAXES ONLY
TOPPING OUT IN THE LOW TO MID 50S...ABOUT 10 DEG BELOW CLIMO FOR
THIS TIME OF YEAR. MON NIGHT ANOTHER WIDESPREAD FREEZE INLAND AS THE
SURFACE HIGH BUILDS OVER THE AREA BRINGING IDEAL RADIATIONAL COOLING
CONDITIONS AND PROMOTING AREAS OF FROST DEVELOP ACROSS OUR NORTHERN
INLAND ZONES BY DAYBREAK. HAVE HOISTED A FREEZE WATCH FOR ALL INLAND
AREAS MON NIGHT...AND PARTS OF OUR INLAND SE GA AND THE N SUWANNEE
VALLEY IN FL MAY EVEN SEE A WIDESPREAD HARD FREEZE.
TUE & TUE NIGHT...THE SFC RIDGE WILL BEGIN TO BUILD OFFSHORE OF THE
ATLANTIC COAST WITH A LOW LEVEL ENE FLOW DEVELOPING LOCALLY WHICH
WILL MODERATE TEMPS WITH MAXES NEAR 60 AND BEGIN TO ADVECT A THICK
BANK OF COASTAL STRATOCU ONSHORE ACROSS OUR FL ZONES. MAY SEE A
LIGHT COASTAL SPRINKLE INTO TUE NIGHT BUT HAVE CAPPED POPS AT 10%.
.LONG TERM...WED THROUGH SAT...
THE SFC HIGH WILL CONTINUE TO BUILD OFFSHORE AND WEDGE DOWN THE
APPALACHIANS WHILE COASTAL TROUGHING WILL LIKELY DEVELOP JUST
OFFSHORE OF OUR ATLANTIC COAST. COASTAL CLOUDS AND LIGHT SPRINKLES
WILL BE POSSIBLE THROUGH THU...THEN A WEAK SFC FRONT APPROACHES AND
LOW LEVEL WINDS VEER SSE INTO FRI. A LOW CHANCE OF POPS IS FORECAST FRI
AND SAT AS THIS TROUGH BECOMES DIFFUSE ACROSS THE AREA. SUN THE NEXT
COLD FRONT WILL NEAR WHICH A LOW CHANCE OF POPS EXPECTED SUN AFTN.
TEMPS WILL MODERATE THROUGH THE PERIOD WITH ABOVE NORMAL TEMPS
EXPECTED BY THE END OF THE WEEK WITH MAXES IN THE LOWER 70S.
&&
.AVIATION...PRE-FRONTAL LINE OF SHOWERS AND THUNDERSTORMS IS
CROSSING THE REGION AND HAVE TEMPO IFR FOR THUNDERSTORMS AND WIND
GUSTS TO 30 KNOTS AT ALL TAF SITES. WILL LIKELY SEE PREVAILING
MVFR CONDITIONS FROM REDUCED CIGS AND LOW LEVEL WIND SHEAR FROM
STRONG SOUTHERLY LOW LEVEL JET OVERNIGHT. COLD FRONT PROGGED TO
MOVE THROUGH AROUND 12Z SUN WITH WINDS SHIFTING TO NW WITH GUSTS
TO 25 KNOTS BEHIND FRONT. VFR CONDITIONS WILL PREVAIL AFTER FRONT
CLEARS AROUND 15Z.
&&
.MARINE...SCA CONDS ARE OCCURRING OVER THE WATERS. ST AUGUSTINE
BUOY HAS REPORTED GUSTS TO GALE FORCE. SUCH GUSTS ARE NOT
WIDESPREAD AND WILL CONTINUE TO MENTION GUSTS WITHOUT UPGRADING
THE SCA. SOUTH WINDS WILL VEER TO WEST BY MID MORN THEN NW IN THE
AFTN FOLLOWING FROPA. PRESSURE GRADIENT WEAKENS BY MONDAY NIGHT AS
HIGH SETTLES N OF AREA AND WINDS SHIFT TO ONSHORE. ALL HEADLINES
SHOULD BE DROPPED BY THAT TIME.
&&
.FIRE WEATHER...MARGINAL RED FLAG CONDS ARE POSSIBLE ACRS THE
SUWANNEE VALLEY THIS AFTN AS DEWPOINTS FALL OFF PRECIPITOUSLY AND
INCREASING WINDS LEAD TO A SMALL WINDOW FOR RED FLAGS TO BE
REALIZED. AT THIS TIME...RHS APPEAR TO REMAIN ABOVE 35% AND WILL
NOT ISSUE A WRNG. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY
AS DRIER AIR SHOULD MIX TO THE SURFACE ALLOWING SEVERAL HOURS
BELOW CRITICAL RH VALUES...ESPECIALLY INLAND NE FL. SE GEORGIA AND
COASTAL AREAS MAY NOT REACH THE DURATION REQUIREMENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 28 53 26 / 10 0 0 0
SSI 63 34 51 37 / 30 0 0 10
JAX 65 31 52 31 / 30 0 0 0
SGJ 68 34 52 38 / 60 0 10 10
GNV 66 29 54 29 / 20 0 0 0
OCF 67 30 54 30 / 30 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-
SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FREEZE WARNING FROM 3 AM TO 9 AM EST MONDAY FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
CLAY-DUVAL-NASSAU-PUTNAM.
FREEZE WARNING FROM 5 AM TO 8 AM EST MONDAY FOR CLAY-DUVAL-
NASSAU-PUTNAM.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FREEZE WARNING FROM 3 AM TO 9 AM EST MONDAY FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-
PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
INLAND CAMDEN-INLAND GLYNN.
FREEZE WARNING FROM 5 AM TO 8 AM EST MONDAY FOR INLAND CAMDEN-
INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR ST AUGUSTINE TO
FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 12 PM EST MONDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 AM EST MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ABE/MKT/SEC/PP/AWHazardous weather outlook, Dec 16, 1:55 AM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 155 AM EST SUN DEC 16 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 155 AM EST SUN DEC 16 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REMAINDER OF TONIGHT... ...TORNADO WATCH FOR NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA UNTIL 6 AM SUNDAY... A PRE-FRONTAL SQUALL LINE AHEAD OF A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST THROUGH THE AREA FOR THE REMAINDER OF THE NIGHT. SOME OF THE STORMS ALONG THIS LINE MAY BECOME SEVERE AND PRODUCE TORNADOES ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA. REFER TO THE WATCH COUNTY NOTIFICATION FOR MORE DETAILS. PERIODS OF HEAVY RAINFALL ARE EXPECTED TONIGHT WITH STORM TOTAL AMOUNTS OF 1 TO 3 INCHES POSSIBLE. MINOR TEMPORARY FLOODING OF POOR DRAINAGE AREAS MAY OCCUR. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TONIGHT OVER THE COASTAL WATERS. WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND STORMS LATE TONIGHT AND SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...LAKE WIND ADVISORY IN EFFECT SUNDAY FOR THE ENTIRE AREA... ...FREEZE WARNING IN EFFECT SUNDAY NIGHT AND MONDAY MORNING FOR MOST OF THE AREA... ...FREEZE WATCH IN EFFECT MONDAY NIGHT AND TUESDAY MORNING FOR MOST OF THE AREA... THE COLD FRONT WILL CLEAR THE AREA SUNDAY MORNING FOLLOWED BY MUCH COLDER AND DRIER AIR. GUSTY WINDS TO NEAR 30 MPH ARE EXPECTED AND A LAKE WIND ADVISORY HAS BEEN ISSUED FOR SUNDAY FOR THE ENTIRE AREA. A FREEZE WARNING IS IN EFFECT FOR SUNDAY NIGHT AND MONDAY MORNING FOR MOST OF THE AREA...AND A FREEZE WATCH IS IN EFFECT FOR MONDAY NIGHT AND TUESDAY MORNING. MORE DETAILS ON THE FREEZE IS CONTAINED IN THE URGENT WEATHER MESSAGE. DRY CONDITIONS MAY CREATE AN ABOVE NORMAL FIRE DANGER ON MONDAY FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REMAIN ACTIVATED IN THE REMAINING TORNADO WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/CARROLL
In the hours before
Special weather statement, Dec 15, 11:42 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1142 PM EST SAT DEC 15 2007 FLZ020-021-160530- HAMILTON-SUWANNEE- 1142 PM EST SAT DEC 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN SUWANNEE AND WESTERN HAMILTON COUNTIES FOR STRONG WINDS VALID UNTIL 1230 AM EST... AT 1142 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 21 MILES SOUTHWEST OF DOWLING PARK...OR 2 MILES EAST OF PERRY...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOWLING PARK...NEWBURN... BLUE SPRINGS AND SUWANNEE RIVER STATE PARK THROUGH 1230 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Special weather statement, Dec 15, 11:56 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1156 PM EST SAT DEC 15 2007 GAZ150-163-160530- CLINCH-WARE- 1156 PM EST SAT DEC 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLINCH AND NORTHERN WARE COUNTIES FOR STRONG WINDS VALID UNTIL 1230 AM... AT 1156 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF ARGYLE...OR 8 MILES SOUTH OF HOMERVILLE...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ARGYLE...MANOR...NEEDHAM... WAYCROSS...SUNNYSIDE AND DEENWOOD THROUGH 1230 AM. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Dec 16, 12:35 AM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1235 AM EST SUN DEC 16 2007 FLZ021-022-160615- COLUMBIA-SUWANNEE- 1235 AM EST SUN DEC 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN SUWANNEE AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 115 AM EST... AT 1235 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES WEST OF BRANFORD...OR 9 MILES SOUTHEAST OF MAYO...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BRANFORD...OBRIEN...MCALPIN... HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...HOUSTON...WELLBORN... FIVE POINTS...WINFIELD AND WATERTOWN THROUGH 115 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Dec 16, 1:15 AM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 115 AM EST SUN DEC 16 2007 FLZ022-023-160700- BAKER-COLUMBIA- 115 AM EST SUN DEC 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWESTERN BAKER AND CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 200 AM EST... AT 110 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF LAKE CITY...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FIVE POINTS...WINFIELD...WATERTOWN...LAKE CITY...OLUSTEE AND SANDERSON THROUGH 200 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Special weather statement, Dec 16, 1:33 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 133 AM EST SUN DEC 16 2007 FLZ035-160700- GILCHRIST- 133 AM EST SUN DEC 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY FOR STRONG WINDS VALID UNTIL 200 AM EST... AT 133 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 17 MILES SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON AND BELL THROUGH 200 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Special weather statement, Dec 16, 2:32 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 232 AM EST SUN DEC 16 2007 FLZ040-160815- MARION- 232 AM EST SUN DEC 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 315 AM EST... AT 232 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 17 MILES WEST OF FLEMINGTON TO 7 MILES SOUTHWEST OF DUNNELLON...MOVING EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROMEO... RAINBOW LAKES ESTATES... DUNNELLON... MCINTOSH... FLEMINGTON... REDDICK... OCALA AIRPORT...LOWELL...CITRA AND SPARR THROUGH 315 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THESE STORMS. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH THROUGH 6 AM. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 12:14 AM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 46 min |
| Dec 16, 1:45 AM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 25 hr |
| Dec 16, 1:45 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 31 hr |
| Dec 16, 1:45 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Dec 16, 2:00 AM EST | Severe Thunderstorm Warning | JAX | Gilchrist | 30 min |
| Dec 16, 2:12 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Union | 33 min |
| Dec 16, 2:56 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion | 49 min |
| Dec 16, 3:10 AM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 16, 3:15 AM EST | Severe Thunderstorm Warning | JAX | Clay, Duval | 45 min |
| Dec 16, 3:18 AM EST | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 42 min |
| Dec 16, 3:20 AM EST | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 40 min |
| Dec 16, 3:28 AM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 16, 4:11 AM EST | Severe Thunderstorm Warning | JAX | Marion | 49 min |
| Dec 16, 2:04 PM EST | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 27 hr |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.